Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Done physical therapy for lower back issues. Weight loss, bloating. Concerned

Recently I endured physical therapy due to some lower back issues and notice weight loss occuring.My diet has changed as I continue working on my own and I have changed my diet to inclued more fresh and less carbs. However, I have noticed an increased amout of bloating . I can t eat eggs and only eat whole wheat toats on occassion. I take muti- vitamins and suppulents for my urinary tract. I am concerned that after 6 weeks of this regimine that I am bloated and wonder why.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Many issues inadequately explained
1. Most important you haven't mentioned your age and sex
2.Was backache evaluated and what were the reports
3.Did loss of weight you think can be explained on the basis of recent change in dietary habits
4.Why are you taking multivitamins and supplement for urinary tract?

However bloating is usually due to excess production of gas by bacteria normally present in Gut due to digestion of unabsorbed sugars or carbohydrates you may be taking. For this you should:
1. Do regular aerobic exercise at least 30 minutes / day
2. If you are obese or overweight then you should reduce your weight again by exercise and low caloric diet
3. Wear loose clothes
4.Observe when you take milk or milk products whether these symptoms worsen, if yes then please avoid them
5. Avoid carbonated drinks, wine or beer
6.Avoid smoking if you do
7. Take black tea and add cardamom and ginger to it and take them with meals
8. Don't forget to close mouth while chewing food and Eat slowly
9. Take a proton pump inhibitor along with a prokinetic agent
10. Take Tablets that contain enzymes protease, amylase, lipase with meals
11.Take Tablet gasex manufactured by Himalaya

It will be better if you solve my above queries

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor